# SDR UALA2012100205576

- Difficulty date: October 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,262 hours, 10,322 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CM CHECK FOUND LAV 101 LEFT DOOR SIDE EEL PLASTIC TRIM LOWER DAMAGE.  SIDE TRIM REPLACED.
